# SDR WVER2017040803

- Difficulty date: April 8, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 29,899 hours, 24,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: MM67035655003
- Part serial: 15029
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SILL LOWER ANGLE CORRODED OUT OF LIMITS.
